Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Ciprofloxacin 500 side effects

Premium Questions

Dr. Tushar Kanti Biswas MD

my wife is having a reaction to ciprofloxacin 500mg or metronidazole500mg.she is having strong back+neck pain.is there anything she can take to counteract this?it's sunday.these drugs are for diverticulitius ... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. Muhammad Ali Rauf MD

. I am dizzy and weak. I went to the doctor who prescribed Ciprofloxacin 500 mg twice a day for 10 days . I am terrified to take this drug after reading serious side effects such as nausea,... View answer

Answered by : Dr. Muhammad Ali Rauf ( General & Family Physician)
Dr. Deepak Kishore Kaltari MD

blood on the tissue. What could this be? Side effect from the meds? Rectal cancer? Hemrroids? I am 27 ... View answer

Answered by : Dr. Deepak Kishore Kaltari ( General Surgeon)
Dr. V. Sasanka MD

Sir I m suffering from uti for last 2 months I cultured my urine test result is positive presence klebsiella I had started with alkasol and antibiotic ciproflaxin but it doesn't work then I taken septran that one also does... View answer

Answered by : Dr. V. Sasanka ( Urologist)
Dr. Panagiotis Zografakis MD

My doctor prescribed ciprofloxacin for 10 days. After about a week, I started feeling a pain in my left shoulder. I also developed some soreness in my right hand. It's been a week since I stopped taking ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)

Public Forum Discussions

Dr.  Akhtarhusian Ghausi MD

Hello I have just started the antibiotic ciprofloxacin 500mg for infection. I forgot to tell doc I am taking citalopram antidepressant 10mg a day. looking on internet it says these drugs are not good ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Anup Karmarkar MD

on ciprofloxacin 500 mg for a sinus infection. Is it okay to be taking them together as they both say take twice ... View answer

Answered by : Dr. Anup Karmarkar ( General & Family Physician)
Dr.   Zenab Tambawala MD

Hi doctor!My wife got pregnant and she is 5-6 weeks right now.unfortunately she took antibiotics ciproflaxacin500mg and Tinidazole 400mg BD between 2-3 weeks of pregnancy.One of our Gynaecologist recomends her to abort as... View answer

Answered by : Dr. Zenab Tambawala ( OBGYN)
Dr. Asra Ishtiaq Ahmed MD

Hi, I was ving slight fever and I cultured my stool , I discovered that I v typhoid ...I was placed on antibiotics , ciprofloxacin 500mg twice daily. Two days after I started d medication, I discovered I ... View answer

Answered by : Dr. Asra Ishtiaq Ahmed ( OBGYN)
Dr.       Honey Arora MD

I was prescribed Cipro for a UTI, and about 3 or 4 days into it I started to notice itching and burning. I assumed it was a yest infection. I was given a single does of Diflucan for it. I took it and it cleared up my yest... View answer

Answered by : Dr. Honey Arora ( Dentist)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD

Dr.  Aarti Abraham MD

No there is no such side effect.